Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    27
  • comments
    63
  • views
    28904

Day 123 ( Day 3 Month 5)

sonrisafingida

1306 views

Day 123 ( Day 3 Month 5)

How are you guys? I started my 5th month of Sotret 20mg/day. almost 1/2 of my journey.

my skin didn't improve. i mean new nodules appeared on my face:( 1 biiig on my left cheek, one on the right cheek , one on my neck!!! never before i had acne there!! and now i feel another one on the right cheek but above jawline ( you'll be able to see on the photos below)

they hurt sometimes when i accidentally touch them sad.png i really want the gone and to have a clear face

3 weeks more and i'll have the christmas holiday *o*

TODAY's PHOTOS

8237196977_40527cec83_b.jpg

LEFT CHEEK

8238263570_078f5781bd_b.jpg

RIGHT CHEEK

8238264142_acdd717405_c.jpg

FOREHEAD

8238263776_65b01edd9c_c.jpg

NOSE

8238264296_8e2005e121_z.jpg

CHIN

Month 4: http://www.acne.org/messageboard/index.php/blog/6454/entry-24839-day-91-day-1-month-4/

Month 3: http://www.acne.org/...-day-1-month-3/

Month 2: http://www.acne.org/messageboard/index.php/blog/6454/entry-24342-day-31-day-1-month-2/



1 Comment


Recommended Comments

Hun, keep your head up! It will happen for you. For your next derm visit you should once again have your parents speak to the derm about a dosage increase, especially if you are tolerating treatment well (in terms of side effects). Being on accutane for such a long time is not really recommended.

Know that you are beautiful with or without acne and your eyes are amazing

Keep Smiling

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×